# SDR ASOA201706071652

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: PL670521195518
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH GREO 670-52-11-072, REPAIR TYPE II. UPON REMOVAL OF AFT DRAG ANGLE, MAINTENANCE DISCOVERED SEVERAL OVER-SIZED HOLES. REPAIRED DRAG ANGLE AND PAX DOOR INNER SKIN PER REO 670-52-11-955 AND EC/TC REO 670-52-11-955.  THIS IS A MAJOR REPAIR.
